# SDR HNAA2014020700036

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 44,053 hours, 47,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FORWARD CABIN ENTRANCE BULKHEAD IS INOPERATIVE.  REMOVED LENS, R  & R BULB, AT SAID LOCATION.  REINSTALLED LENS.  OPS CHECKED GOOD.
